# SDR UIEA2020080311659

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,700 hours, 21,327 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG START, EICAS MESSAGE APU BLEED VALVE AND VALVE LIGHT ILLUMINATED IN APU SWITCH.   MX ACTION C/W. APU SHUTOFF VALVE LOCKED OUT.
